CSpace

Browse/Search Results:  1-10 of 54 Help

Selected(0)Clear Items/Page:    Sort:
A semismooth Newton based augmented Lagrangian method for nonsmooth optimization on matrix manifolds 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 61
Authors:  Zhou, Yuhao;  Bao, Chenglong;  Ding, Chao;  Zhu, Jun
Favorite  |  View/Download:84/0  |  Submit date:2023/02/07
Nonsmooth manifold optimization  Semismooth Newton method  Augmented Lagrangian method  Riemannian manifold  
Identification of TAZ as the essential molecular switch in orchestrating SCLC phenotypic transition and metastasis 期刊论文
NATIONAL SCIENCE REVIEW, 2022, 卷号: 9, 期号: 7, 页码: 15
Authors:  Jin, Yujuan;  Zhao, Qiqi;  Zhu, Weikang;  Feng, Yan;  Xiao, Tian;  Zhang, Peng;  Jiang, Liyan;  Hou, Yingyong;  Guo, Chenchen;  Huang, Hsinyi;  Chen, Yabin;  Tong, Xinyuan;  Cao, Jiayu;  Li, Fei;  Zhu, Xueliang;  Qin, Jun;  Gao, Dong;  Liu, Xin-Yuan;  Zhang, Hua;  Chen, Luonan;  Thomas, Roman K.;  Wong, Kwok-Kin;  Zhang, Lei;  Wang, Yong;  Hu, Liang;  Ji, Hongbin
Favorite  |  View/Download:120/0  |  Submit date:2023/02/07
small cell lung cancer  SWI  SNF complex  TAZ  phenotypic transition  metastasis  
Robust Tracking Error Feedback Control for a One-Dimensional Schrodinger Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 3, 页码: 1120-1134
Authors:  Liu, Jun-Jun;  Guo, Bao-Zhu
Favorite  |  View/Download:128/0  |  Submit date:2022/04/29
Mathematical model  Feedback control  Regulation  Observers  Feedforward systems  Eigenvalues and eigenfunctions  Convergence  Internal model principle  output tracking  robust control  Schrodinger equation  
Stochastic mSQG equations with multiplicative transport noises: White noise solutions and scaling limit 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 140, 页码: 236-286
Authors:  Luo, Dejun;  Zhu, Rongchan
Favorite  |  View/Download:131/0  |  Submit date:2022/04/02
Modified Surface Quasi-Geostrophic equation  Transport noise  White noise solution  Scaling limit  Weak convergence  
Finite-Time Synchronization of Impulsive Dynamical Networks With Strong Nonlinearity 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 8, 页码: 3550-3561
Authors:  Zhu, Shuaibing;  Zhou, Jin;  Lu, Jinhu;  Lu, Jun-An
Favorite  |  View/Download:187/0  |  Submit date:2021/10/26
Synchronization  Symmetric matrices  Nonlinear systems  Couplings  Robustness  Linearization techniques  Finite-time synchronization (FTS)  impulsive network  local synchronization  nonlinearity  
The Asymptotic Behavior of Bootstrap Support Values in Molecular Phylogenetics 期刊论文
SYSTEMATIC BIOLOGY, 2021, 卷号: 70, 期号: 4, 页码: 774-785
Authors:  Huang, Jun;  Liu, Yuting;  Zhu, Tianqi;  Yang, Ziheng
Favorite  |  View/Download:162/0  |  Submit date:2021/10/26
Bootstrap  model selection  star-tree paradox  support value  
Genetic Load and Potential Mutational Meltdown in Cancer Cell Populations 期刊论文
MOLECULAR BIOLOGY AND EVOLUTION, 2019, 卷号: 36, 期号: 3, 页码: 541-552
Authors:  Zhang, Yuezheng;  Li, Yawei;  Li, Tao;  Shen, Xu;  Zhu, Tianqi;  Tao, Yong;  Li, Xueying;  Wang, Di;  Ma, Qin;  Hu, Zheng;  Liu, Jialin;  Ruan, Jue;  Cai, Jun;  Wang, Hurng-Yi;  Lu, Xuemei
Favorite  |  View/Download:293/0  |  Submit date:2020/01/10
genetic load  Muller's ratchet  HeLa cell line  copy number variation  
Joint analysis of recurrent event data with additive-multiplicative hazards model for the terminal event time 期刊论文
METRIKA, 2018, 卷号: 81, 期号: 5, 页码: 523-547
Authors:  Han, Miao;  Sun, Liuquan;  Liu, Yutao;  Zhu, Jun
Favorite  |  View/Download:285/0  |  Submit date:2018/07/30
Additive-multiplicative hazard model  Estimating equation  Frailty  Recurrent events  Terminal event  
Joint analysis of recurrent event data with a dependent terminal event 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1443-1458
Authors:  Ye, Peng;  Dai, Jiajia;  Zhu, Jun
Favorite  |  View/Download:160/0  |  Submit date:2018/07/30
Additive hazards model  estimating equation  frailty  recurrent events  terminal event  
A Class of Box-Cox Transformation Models for Recurrent Event Data with a Terminal Event 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2017, 卷号: 33, 期号: 8, 页码: 1048-1060
Authors:  Zhou, Jie;  Zhu, Jun;  Sun, Liu Quan
Favorite  |  View/Download:157/0  |  Submit date:2018/07/30
Marginal rate model  Box-Cox transformation  partial-score function  terminal event